# SDR AUS20020891

- Difficulty date: March 18, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Seal
- Part number: BH003250
- Condition: Failed
- Location: Exhaust Turbocha
- Component: Exhaust Turbocha, Garrtt, 4659302
- Stage of operation: CR
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) TURBOCHARGER OIL SEAL FAILED ALLOWING OIL TO ENTER THE ENGINE VIA THE INDUCTION SYSTEM.
